InternationaleJournals

Fixed Points of Mappings Satisfying Semi-Contractivity Conditions

B.Nageswara Rao

Department of Basic Science and Humanities (Mathematics), Costal Institute of Technology and Management, Narapam, Kothavalasa-535183,

Vijayanagaram district, A.P., India

 

 

ABSTRACT                                                                 

After doing this we have proved theorems regarding the existence of fixed points of asymptotically semi – contractive mappings.

 

 

 

 

 


International eJournal of Mathematical Sciences, Technology and Humanities

Volume 2, Issue 2, Pages:  398 - 407